Tylenol Sinus Plus Headache Daytime 24 Caplets (6 Pack)
Stock Expiry Date*: 06-09-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Sinus Headache
- Nasal Congestion
- Sinus Pressure
| Ingrediente | Ceară Carnauba, Hipromeloză, stearat de magneziu, Celuloză microcristalină, arome, Amidon de porumb, Polietilenă Glycol, Sorbat de potasiu, polisorbat 80, powdered cellulose, FD&C red no. 40 aluminum lake, FD&C Blue No. 1 Lake aluminiu, D&C yellow no. 10 aluminum lake, Active (in each caplet): Acetaminophen 325mg...Purpose: Pain Reliever/Fever Reducer, Phenylephrine HCl 5mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Pregelatin |
| Ingrediente active | Acetaminofen 325 Mg, Guaifensin 200 Mg, Fenilefrină Hcl 5 Mg |
| Număr de unități | 6 Număr |
| Formular element | Comprimat |
| Beneficii de produs | Soothing |
| Numărul de elemente | 6 |
| Forma de dozaj | Comprimate |
| Producătorul | MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC |
| Tip de produs | Medicină sinusală |
| Utilizări specifice pentru produs | Presiunea sinusală |
| Numele tipului de pachet | Cutie |
| Numele mărcii | Tylenol |
| Descrierea intervalului de vârstă | Adulţi |
| Numărul părții producătorului | PPAX1314855 |
| Utilizarea ţintă a părţii corpului | Întregul corp |
-
Obțineți 5% reducere când cumpărați 4 sau mai multe produse
-
Obțineți o reducere de 5% la următoarea achiziție.
-
Comenzile sunt procesate și expediate din Brooklyn, SUA.
-
Livrare gratuită pentru comenzile eligibile.
3–6 zile (domestic).
Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.
SKU |
BRSWIF37A4FR43DO |
Categorie |
Asistenţa medicală , Over-the-counter medicamente , Alergie, sinus și astm , Medicină sinusală |
Tags |
Uses: Temporarily relieves these symptoms associated with hay fever or other respiratory allergies and the common cold: headache; sinus congestion and pressure; nasal congestion; minor aches and pains. Helps decongest sinus openings and passages. Promotes sinus drainage. Helps clear nasal passages. Temporarily reduces fever.
Important information
Safety Information
Liver Warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250mg acetaminophen) in 24 hours. Severe liver damage may occur if you take: more than 4,000mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure
Ingredients
Active (in each caplet): Acetaminophen 325mg...Purpose: Pain Reliever/Fever Reducer, Phenylephrine HCl 5mg...Purpose: Nasal Decongestant. Inactive: Anhydrous Citric Acid, Carnauba Wax, Corn Starch, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, FD&C Red No. 40 Aluminum Lake, Flavors, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Potassium Sorbate, Powdered Cellulose, Pregelatin
Directions
Do not take more than directed (see overdose warning). For adults and children 12 years and older, take 2 caplets every 4 hours. Swallow whole; do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. For children under 12 years, ask a doctor.,Other Information: Store between 20-25C (68-77F). Do not use if carton is opened or if blister unit is broken.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
5.7 x 4.7 x 3.1 inches; 5.61 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
| Order Number | Carrier | Final Mile Tracking Code | Last Update | Track |
|---|---|---|---|---|
| NC14689 | Gls Group | 984228922841 | 2026-07-21 | Track |
Avertisment
Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.
*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.

